MathSciNet Relay Station
MathSciNet bibliographic data
MR2801866 54H25 (47H10 65J15)
Choudhury, Binayak S.; Maity, Pranati Coupled fixed point results in generalized metric spaces. Math. Comput. Modelling 54 (2011), no. 1-2, 73–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement